Title: Asymptotics of Greedy Energy Points
Authors: López García, Abey ×
Saff, Edward B. #
Issue Date: Oct-2010
Publisher: American Mathematical Society
Series Title: Mathematics of Computation vol:79 issue:272 pages:2287-2316
Article number: 272
ISSN: 0025-5718
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science